Massimiliano Morini
Massimiliano Morini
Email verificata su unipr.it
TitoloCitata daAnno
Minimality via second variation for a nonlocal isoperimetric problem
E Acerbi, N Fusco, M Morini
Communications in Mathematical Physics 322 (2), 515-557, 2013
1122013
Isoperimetry and stability properties of balls with respect to nonlocal energies
A Figalli, N Fusco, F Maggi, V Millot, M Morini
Communications in Mathematical Physics 336 (1), 441-507, 2015
872015
A vanishing viscosity approach to quasistatic evolution in plasticity with softening
G Dal Maso, A DeSimone, MG Mora, M Morini
Archive for Rational Mechanics and Analysis 189 (3), 469-544, 2008
872008
Equilibrium configurations of epitaxially strained crystalline films: existence and regularity results
I Fonseca, N Fusco, G Leoni, M Morini
Archive for Rational Mechanics and Analysis 186 (3), 477-537, 2007
502007
Equilibrium configurations of epitaxially strained elastic films: second order minimality conditions and qualitative properties of solutions
N Fusco, M Morini
Archive for Rational Mechanics and Analysis 203 (1), 247-327, 2012
472012
A quantitative isoperimetric inequality for fractional perimeters
N Fusco, V Millot, M Morini
Journal of Functional Analysis 261 (3), 697-715, 2011
472011
A higher order model for image restoration: the one-dimensional case
GD Maso, I Fonseca, G Leoni, M Morini
SIAM Journal on Mathematical Analysis 40 (6), 2351-2391, 2009
412009
Nonlocal curvature flows
A Chambolle, M Morini, M Ponsiglione
Archive for Rational Mechanics and Analysis 218 (3), 1263-1329, 2015
392015
Globally stable quasistatic evolution in plasticity with softening
GD Maso, A DeSimone, MG Mora, M Morini
arXiv preprint arXiv:0704.2984, 2007
362007
On optimal regularity of free boundary problems and a conjecture of De Giorgi
H Koch, G Leoni, M Morini
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2005
342005
Necessary and sufficient conditions for the chain rule in Wloc1, 1 (RN; Rd) and BVloc (RN; Rd)
G Leoni, M Morini
Journal of the European Mathematical Society 9 (2), 219-252, 2007
322007
Surfactants in foam stability: A phase-field model
I Fonseca, M Morini, V Slastikov
Archive for rational mechanics and analysis 183 (3), 411-456, 2007
312007
Cascade of minimizers for a nonlocal isoperimetric problem in thin domains
M Morini, P Sternberg
SIAM Journal on Mathematical Analysis 46 (3), 2033-2051, 2014
292014
Time-dependent systems of generalized Young measures
GD Maso, A DeSimone, MG Mora, M Morini
arXiv preprint math/0512387, 2005
292005
A variational model for infinite perimeter segmentations based on Lipschitz level set functions: denoising while keeping finely oscillatory boundaries
M Barchiesi, SH Kang, TM Le, M Morini, M Ponsiglione
Multiscale Modeling & Simulation 8 (5), 1715-1741, 2010
262010
A second order minimality condition for the Mumford-Shah functional
F Cagnetti, MG Mora, M Morini
Calculus of Variations and Partial Differential Equations 33 (1), 37-74, 2008
262008
A nonlocal mean curvature flow and its semi-implicit time-discrete approximation
A Chambolle, M Morini, M Ponsiglione
SIAM Journal on Mathematical Analysis 44 (6), 4048-4077, 2012
252012
Mumford–Shah Functional as Γ-Limit of Discrete Perona–Malik Energies
M Morini, M Negri
Mathematical Models and Methods in Applied Sciences 13 (06), 785-805, 2003
252003
Higher-order quasiconvexity reduces to quasiconvexity
G Dal Maso, I Fonseca, G Leoni, M Morini
Archive for rational mechanics and analysis 171 (1), 55-81, 2004
242004
Local calibrations for minimizers of the Mumford-Shah functional with a regular discontinuity set
MG Mora, M Morini
Annales de l'IHP Analyse non linéaire 18 (4), 403-436, 2001
242001
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20